# SDR AALA202209066466

- Difficulty date: August 11, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIB AT STA 101.90 HAS A CRACK AT THE NUMBER 2 STIFFENER. REMOVED AND REPLACED LEFT HAND HORIZONTAL STIFFENER RIB PER SRM 55-10-09-2R-4.
